# SDR DALA2015102706517

- Difficulty date: October 26, 2015
- Submitted: October 27, 2015
- Operation: Air carrier
- Aircraft: N986DL
- Make and model: Doug MD-88
- Aircraft serial: 53313
- Aircraft time: 62,489 hours, 45,344 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 184
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON OUTER FUSELAGE SKIN NEXT TO LIGHTNING STRIKE WAS FOUND DURING NDT INSPECTION, BS 184 BETWEEN LONGERON 28 LT TO 29 LT.   AREA WAS REPAIR IAW SRM 53-04-2 PAR 3C 2, A, 1A WITH DIMENTIONS HOLE .187", 51-10-3, PAR 14 AND 21 AND 51-30-2.
